# SDR SWAA2014021425137

- Difficulty date: January 24, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 63,681 hours, 52,057 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6547532
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB INBD UPPER CHORD CRACKED AT WBL 198.60 & AT LEVEL STRINGER 5R.  REPAIRED RIB IAW EO & EA.
